# SDR QXEA2016082800560

- Difficulty date: August 28, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,278 hours, 23,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82974222001
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD ISO VALVE CAUTION, ROLL SPOILER INBD CAUTION, NR 1 HYD QTY 0. AFTER LANDING NR 1 ENGINE HYD PUMP CAUTION.  AFTER INITIAL INVESTIGATION REPORTS NR 1 LT SIDE WHEEL WELL COVERED IN FLUID.  PERFORMED GVI OF LT NACELLE AND LT GEAR WELL.  ISOLATED FLUID LEAK TO LT GEAR WELL.  NOT ABLE TO LOCATE LEAK VISUALLY.  HYD PRESS NEEDS TO BE PRESENT TO FIND LEAK.  FOUND LEAK FROM CHAFE ON NR 1 EDP PRESSURE LINE IN WHEEL WELL JUST BELOW ISOLATION VALVE, CASE DRAIN ADEL CLAMP BOLT HEAD RUBBING CAUSING DAMAGE.  REPAIRED NR 1 EDP PRESSURE LINE IAW TASK 20-20-21-350-801 BY SPLICING IN NEW SECTION OF LINE USING PERMA SWAGE FITTINGS. OPS AND LEAK CHECKS GOOD. NO CAUTION LIGHTS ILLUMINATED DURING ENGINE RUNS. ALSO REPLACED THE ENGINE DRIVEN PUMP.
